Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 14, 2007, 4:45 PM CDT for Santa Rosa County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2007, 4:45 PM CDT (21:45 UTC)
- Expired
- Jul 14, 2007, 5:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 109 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1728 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 142145 SVRMOB FLC113-142215- /O.NEW.KMOB.SV.W.0110.070714T2145Z-070714T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 445 PM CDT SAT JUL 14 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA... * UNTIL 515 PM CDT * AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...OR ABOUT 14 MILES NORTHEAST OF PENSACOLA...AND MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILTON BY 510 PM CDT... BAGDAD BY 515 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3070 8718 3054 8718 3053 8689 3070 8687 $$
1 follow-up statement
000 WWUS54 KMOB 142202 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 502 PM CDT SAT JUL 14 2007 FLC113-142215- /O.CON.KMOB.SV.W.0110.000000T0000Z-070714T2215Z/ SANTA ROSA FL- 502 PM CDT SAT JUL 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL SANTA ROSA COUNTY... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...OR ABOUT 18 MILES NORTHWEST OF NAVARRE...MOVING EAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES WEST OF HAROLD BY 515 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3071 8710 3056 8711 3056 8689 3070 8687 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:53 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 14, 2:53 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 253 PM CDT SAT JUL 14 2007 .SHORT TERM...(TONIGHT THROUGH TUESDAY)LOOKS LIKE WE WILL BE IN FOR A RAINY PERIOD OVER THE NEXT FEW DAYS AND NIGHTS. THE UPPER LOW THAT HAS BEEN PLAGUING THE SOUTHERN PLAINS HAS MIGRATED A BIT TO THE EAST AND OPENED UP INTO A TROUGH AS RIDGING AROUND THE WEST COAST UPPER HIGH PUSHES EAST TOWARD THE SOUTHERN PLAINS. THIS FEATURE WILL HANG AROUND INTO THE FIRST OF THE WEEK(TUESDAY) WITH HIGH PRECIPITABLE WATER VALUES AND A DISSIPATING STATIONARY FRONT IN THE AREA. CONVECTION WILL BE SOMEWHAT DIURNAL WITH BEST CHANCES IN THE AFTERNOONS BUT EXPECT THE CHANCE OF A SHOWER OR THUNDERSTORMS MOST ANYTIME FROM THIS AFTERNOON INTO TUESDAY. NCEP 5 DAY TOTALS PEG THE AREA FROM 2 TO 4 INCHES WITH THE HIGHER AMOUNTS OVER THE WESTERN SECTIONS(SE MS) OF FORECAST AREA...THIS SEEMS REASONABLE ALTHOUGH WILL LIKELY BE A FEW SPOTS WITH HIGHER AMOUNTS AND A CORRESPONDING NUMBER WITH LOWER. NOT ANTICIPATING ANY RIVER PROBLEMS WITH THE EXTENDED DRY PERIOD WE HAVE BEEN IN BUT WILL BE SOME LOCALIZED PONDING AND FLOODING OF POOR DRAINAGE AREAS OVER THE NEXT FEW DAYS. TEMPERATURES COOLER BUT MUGGY WITH THE CLOUDS AND RAIN AROUND AND GUIDANCE SHOWED THIS TREND. /11 THIS AFTERNOONS WET MICROBURST RISK IS MODERATE. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)UPPER HIGH PRESSURE OVER THE WESTERN STATES EASES EAST BY MID WEEK. PRECIPITABLE WATER VALUES REMAIN AROUND 2 INCHES THROUGH THE EXTENDED AND WITH THE HIGHER TEMPERATURES AS THE UPPER RIDGE APPROACHES WILL STILL BE SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS AROUND. THE ENSEMBLE MAX TEMPERATURES FROM THE 14/00Z CYCLE FOR MID WEEK WERE HIGHER THAN THE GFS 14/00Z RUN BUT THIS MORNINGS GFS NUMBERS ARE MORE IN AGREEMENT WITH THE ENSEMBLES. HENCE NO CHANGES TO TEMPERATURES THROUGH THE EXTENDED. /11 && .MARINE...SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL BUILD NORTH THROUGH THE WEEKEND AFTER CURRENT WEATHER MAKER PASSES. RESULT IS A SYNOPTIC WESTERLY FLOW BECOMING SOUTHERLY INTO THE COMING WEEK. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 85 72 86 / 50 80 60 70 PENSACOLA 73 87 73 85 / 50 80 50 70 DESTIN 75 87 75 86 / 40 80 40 60 EVERGREEN 69 86 68 86 / 30 70 50 70 WAYNESBORO 68 84 69 87 / 40 70 60 70 CAMDEN 68 86 68 86 / 30 70 60 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 14, 2:10 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 210 PM CDT SAT JUL 14 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 210 PM CDT SAT JUL 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...THE WEST FLORIDA PANHANDLE...INLAND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS FROM PASCAGOULA TO DESTIN. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL MOVE EAST OUT OF SOUTHEAST MISSISSIPPI THROUGH THE AFTERNOON...MOVING EAST OF INTERSTATE 65 BY BY MID AFTERNOON. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN...RADAR ESTIMATED UP TO AN INCH AND A HALF OF RAIN IN AN HOUR POSSIBLE WITH THE STRONGER STORMS. DAMAGING WINDS AND HAIL CAN NOT BE RULED OUT ANYWHERE...BUT THE BEST CHANCE FOR A SEVERE STORM WILL BE EAST OF INTERSTATE 65 AFTER 3 PM...WHERE THE TEMPERATURES ARE A TAD WARMER AND ATMOSPHERIC CONDITIONS A BIT MORE CONDUCIVE FOR SEVERE STORMS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY DUE TO A LARGE TIDAL CYCLE AND ONSHORE WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE WILL BE AN INCREASED RISK OF RIP CURRENTS IN THE SURF ZONE ALONG AREA BEACHES THROUGH THIS WEEKEND. SCATTERED THUNDERSTORMS WILL CONTINUE WITH A FEW OF THE STRONGER STORMS CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT LIKELY TO BE REQUIRED THROUGH SATURDAY.
In the hours before
Special weather statement, Jul 14, 1:07 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 107 PM CDT SAT JUL 14 2007 MSZ075-076-079-141830- GEORGE-PERRY-GREENE- 107 PM CDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...PERRY AND GREENE COUNTIES... AT 102 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEAR BEAUMONT TO 4 MILES SOUTHEAST OF JANICE... AND MOVING EAST AT 20 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... MCLAIN...NEELY AND LEAF THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 14, 2:37 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 237 PM CDT SAT JUL 14 2007 ALZ061-063-MSZ079-142015- LOWER MOBILE-UPPER MOBILE-GEORGE- 237 PM CDT SAT JUL 14 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE AND MOBILE COUNTIES... AT 231 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR MOVELLA...AND MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MOFFET...WILMER...TANNER WILLIAMS AND BIG CREEK LAKE THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 14, 3:06 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 306 PM CDT SAT JUL 14 2007 ALZ061>063-142030- UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 306 PM CDT SAT JUL 14 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN AND MOBILE COUNTIES... AT 301 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR MOBILE AIRPORT...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SPRING HILL COLLEGE...LANGAN PARK...I65 AND AIRPORT BLVD...AIRPORT AND GOVERNMENT...MOBILE INFIRMARY...LADD STADIUM...DOWNTOWN MOBILE AND WALLACE TUNNEL THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 14, 3:47 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 347 PM CDT SAT JUL 14 2007 ALZ062-064-142115- UPPER BALDWIN-LOWER BALDWIN- 347 PM CDT SAT JUL 14 2007 ...STRONG THUNDERSTORM WIND GUST BEING DETECTED OVER BALDWIN COUNTY... AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM GUST FROM NEAR STEELWOOD TO CLAY CITY...AND MOVING EAST AT 35 MPH. THIS GUST FRONT WILL AFFECT AREAS IN AND AROUND... ROSINTON...ROBERTSDALE...SUMMERDALE...FOLEY...GATESWOOD...ELSANOR AND SEMINOLE THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH... WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STRONGER WIND HAVE PASSED.
Special weather statement, Jul 14, 4:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 422 PM CDT SAT JUL 14 2007 FLZ005-006-142215- COASTAL OKALOOSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...CRESTVIEW... 422 PM CDT SAT JUL 14 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL OKALOOSA COUNTY... AT 420 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR BAKER...AND MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED SOUTH OF DEERLAND AND WAS ALSO MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MILLIGAN...CRESTVIEW...CRESTVIEW AIRPORT AND DEERLAND THROUGH 515 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:03 AM CDT | Marine Weather Statement | MOB | 57 min | |
| Jul 14, 2:06 PM CDT | Special Marine Warning | MOB | 39 min | |
| Jul 14, 3:13 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jul 14, 3:34 PM CDT | Special Marine Warning | MOB | 26 min | |
| Jul 14, 4:17 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 43 min |
| Jul 14, 4:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 14, 6:15 PM CDT | Special Marine Warning | MOB | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.